# SDR CA120626011

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 471053
- Condition: Cracked
- Location: Nlg Strut
- Part time: 15,890 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GENERAL INSPECTION, A CRACK WAS FOUND ON THE CENTERING ACTUATOR MOUNTING FLANGE OF THE INNER CYLINDER OF THE NLG SHOCK STRUT.  THE CAUSE FOR THIS DEFECT IS UNKNOWN SO FAR.  AFFECTED NLG SHOCK STRUT REPLACED.  INNER CYLINDER OF NLG SHOCK STRUT WAS CRACKED, FLANGE.
